Discussions that mention seroquel

Open to All Other Health Topics board


I am really desperate to find out if anyone has experienced severe seroquel
withdrawl. I have been on seroquel for the last 4 and a half years. I have found that if I miss a couple of doses I go through severe withdrawl. My withdrawl symptoms are the exact symptoms of a person going through heroin withdrawl. I have been to several doctors and I have been told that I should not be experiencing this because seroquel is non addictive and is not a narcotic. I am really frustrated and feel I will never be able to change medications because of the severe withdrawl. If there is anyone who has any information or has experienced the same symptoms please post.

Thanks, Walt
Quote from wcoleman22:
I am really desperate to find out if anyone has experienced severe seroquel
withdrawl. I have been on seroquel for the last 4 and a half years. I have found that if I miss a couple of doses I go through severe withdrawl. My withdrawl symptoms are the exact symptoms of a person going through heroin withdrawl. I have been to several doctors and I have been told that I should not be experiencing this because seroquel is non addictive and is not a narcotic. I am really frustrated and feel I will never be able to change medications because of the severe withdrawl. If there is anyone who has any information or has experienced the same symptoms please post.

Thanks, Walt

Seroquel is a relativly new medicine and not a whole lot of doctors have a huge amount of experience getting of of it using it for these really long term doses. All I can suggest is take your full dose for a week. Then drop the dose 50 mg. and dont change the dose for two weeks. If you have no symptoms then drop the dose another 50 mgs for two weeks and see if you have symptoms. Do not speed up the tapering or you will get sick if you go too fast. It will take a number of weeks but dont try to do this fast or you will get sick. You may experience some trouble sleeping and a return of the symptoms you are taking this med for.